# SDR 95ZZZX3250

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6654Y
- Make and model: Beech 58
- Aircraft serial: TH1061
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Channel
- Part number: 9562001071
- Condition: Cracked
- Location: Lt Elev Rib Inbd
- Part time: 3,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTOM FORWARD CHANNEL CRACKED ON LEFT ELEVATOR INBOARD FORWARD RIB.  SUBMITTER RECOMMENDS REINFORCING CHANNEL PLATES ON ELEVATOR RIBS.
